# SDR ABXA20120207382

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE STRAP CRACKED LWR BOLT HOLE COMMON TO "T" FITTING AREA.  FOUND DURING HIGH FREQ EDDY CURRENT INSP IAW B767 NATM 51-00-19.  ALSO CONFIRMED WITH BORESCOPE.  REMOVED AND REPLACED FAILSAFE STRAP IAW AMES DOCUMENT 47008ORD12, ALONG WITH EA 53500014-008, ACFT WAS GROUNDED.
